# SDR QXEA200600970

- Difficulty date: April 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CORROSION FOUND ON FRAME CASTELLATION AT STATION X151.600 BETWEEN STRINGER 31R AND 32R.  REPAIRED IAW DHC-8-200 SRM 53-20-21 AND 51-20-16.
